# SDR IPXA13B77024

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65B0225077A
- Part serial: 005559
- Condition: Damaged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER UPPER SKIN HAIL DAMAGE.  REPAIRED IAW EO B747-5750-48657.
